U.S. doctors online nowAsk doctors free
India
A 18-year-old male asked:

I started the gym 1 month ago and now my trainer told me that you have to take muscletech mass gainer.is the weight gainer have side effects?

1 doctor answer1 doctor weighed in
Dr. Robert Isaacs
40 years experience
Err...: Not sure what side effects it may have as am not familiar with the product, but i would be a little cautious, especially if this is a product that the trainer wants you to purchase from the gym. Most of these otc supplements do little. Do the work, eat healthy food and your body will respond in the way it was designed to. Better to trust nature rather than a man-made short-cut.
Last updated Feb 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.